# SDR SWIA201743548

- Difficulty date: June 9, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 29,359 hours, 28,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-569
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BETWEEN BS 559+112 - 569 AT LBL 27.  REMOVED AND REPLACED THE FLOOR SUPPORT SECTION IAW SRM AND REO.
